MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via femoral artery utilizing a contralateral approach.The stenosed target lesion was located in the right popliteal artery.After a guidewire crossed the lesion, a 4.0 x 100, 135cm mustang balloon catheter was advanced for dilation.However, during first inflation at 15 atmospheres, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via femoral artery utilizing a contralateral approach.The stenosed target lesion was located in the right popliteal artery.After a guidewire crossed the lesion, a 4.0 x 100, 135cm mustang balloon catheter was advanced for dilation.However, during first inflation at 15 atmospheres, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.It was further reported that the target lesion was 80% stenosed, moderately tortuous, and moderately calcified.
 
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11023972
Report Number2134265-2020-18030
Device Sequence Number11822755
Product Code FGE
UDI-Device Identifier08714729793717
UDI-Public08714729793717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0021532800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1